# SDR DALA2024121011574

- Difficulty date: December 7, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N102DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50021
- Aircraft time: 13,596 hours, 6,359 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR FWD PASSENGER ENTRY DOOR FR19 FWD INBD CORNER CORRODED.-M-PIC SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0560:5321-2022/001 00448 CMOR: REMOVED AND REPLACED FWD PASSENGER DOOR ENTRANCE FLOOR PANEL, REF A220 AMP 53-00-47-11. (LP# 0697197)
